SCIENTIFIC ABSTRACT BELTYUKOV, B. A. - BELU, G.

Document Type: 
Document Number (FOIA) /ESDN (CREST): 
CIA-RDP86-00513R000204520013-4
Release Decision: 
RIF
Original Classification: 
S
Document Page Count: 
100
Document Creation Date: 
November 2, 2016
Sequence Number: 
13
Case Number: 
Publication Date: 
December 31, 1967
Content Type: 
SCIENCEAB
File: 
AttachmentSize
PDF icon CIA-RDP86-00513R000204520013-4.pdf2.67 MB
Body: 

BELITYUKOV, B. A.
"Solution of a Mae of Second Order Linear Differential Squ&ticns Vith
the Aid of Functional Series," Tr. Irkutskogo un-ts. ser. fi2. -mPtem., Vol 8,
No 1, pp 9-11, 1953
The author uses the method of iterative integrals to obtain the
general solution of a second ordtAr dU'ferentlsl equation whose coeffi-
cients are functions of the independent variable. he then applies the
formula for the solution to several special cases of the equation.
This is a sequel to an earlier work by Yu. V. Rudnev (Uch. MGU,